# SDR ASAA0741596

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 49,627 hours, 28,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65458001272
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 11L FOUND CRACKED AT FASTENER HOLES.  CRACK REPAIRED IAW EA 5310 02714.
